Title: A simple geometric proof that comonotonic risks have the convex-largest sum
Authors: Kaas, R. ×
Dhaene, Jan
Vyncke, D.
Goovaerts, Marc
Denuit, M. #
Issue Date: 2002
Series Title: ASTIN Bulletin vol:32 issue:1 pages:71-80
ISSN: 0515-0361
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
geometric.pdf Published 155KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.